Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1613 KB) | Table of Contents | PRIMS summary
Volume 17, Issue 1, 1981, pp. 95–111
DOI: 10.2977/prims/1195186705

Quelques Propriétés Géométriques du Domaine de F1 et le Groupe de Tresses Colorées

Toshiaki Terada[1]

(1) Department of Mathematics, Kyoto University, 606-8502, KYOTO, JAPAN

No abstract available for this article.

No keywords available for this article.

Terada T. Quelques Propriétés Géométriques du Domaine de F1 et le Groupe de Tresses Colorées. Publ. Res. Inst. Math. Sci. 17 (1981), 95-111. doi: 10.2977/prims/1195186705